# SDR IXXA2013041500002

- Difficulty date: February 28, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE STRAP HAS A 0.450" CRACKED AT THE LOWER HOLE IN INSPECTION AREA.   THE CRACK WAS REMOVED DURING THE FAILSAFE TRIM OUT PROCEDURE THAT WAS PERFORMED IAW AMES ENGINEERING DOCUMENT 47008ORD04.  REF SB 767-53A0100, REV 3, DATED FEB 06, 2012 AND SB 767-53-0116, DATED JULY 18, 2012 AS MANDATED BY AD 2012-09-04.
